# SDR SWAA2024070207229

- Difficulty date: June 29, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N8713M
- Make and model: Boeing 737-8
- Aircraft serial: 36984
- Aircraft time: 15,240 hours, 7,075 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R/H EMERGENCY OVER WING FWD; AFT; AND CENTER AISLE EXIT SIGNS INOP.   REMOVED AND REPLACED M1695 POWER SUPPLY AND BATTERY. REF. AMM 33-51-06.
